Vol. 113, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The closed image of a hereditary M1-space is M1

Munehiko Itō

Vol. 113 (1984), No. 1, 85–91
Abstract

We show that every closed image of a hereditary M1-space is hereditarily M1. This answers positively G. Gruenhage’s question.

Mathematical Subject Classification 2000
Primary: 54E20
Milestones
Received: 4 August 1982
Published: 1 July 1984
Authors
Munehiko Itō